Alert archive / Puerto Rico / Flash Flood Warnings in 2013
Flash Flood Warning 25, NWS JSJ
NWS JSJ issued this flash flood warning at Jul 18, 2013, 12:40 PM CDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2013, 12:40 PM CDT (17:40 UTC)
- Expired
- Jul 18, 2013, 3:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The San Juan radar (TJUA), 34 km from the middle of the area, began a volume at 17:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted, in the capitals the NWS used until 2016.
651
WGCA52 TJSJ 181740
FFWSJU
PRC021-033-061-105-127-135-137-182030-
/O.NEW.TJSJ.FF.W.0025.130718T1740Z-130718T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
140 PM AST THU JUL 18 2013
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
THE FOLLOWING MUNICIPALITIES
IN PUERTO RICO
BAYAMON
GUAYNABO
NARANJITO
SAN JUAN
TOA ALTA
TOA BAJA
CATANO
* UNTIL 430 PM AST
* AT 131 PM AST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN CONTINUES OVER THE AREA. RIO BAYAMON HAS RISEN ABOVE
FLOOD STAGE. THERE ARE TELEMETRY ERRORS BUT THE RIVER APPEARS TO BE
OVER 11 FEET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 1846 6617 1848 6614 1848 6609 1839 6608
1834 6612 1829 6611 1829 6623 1848 6621
1849 6618
$$
SNELL
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUAN3 follow-up statements
820
WGCA72 TJSJ 181749
FFSSJU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
149 PM AST THU JUL 18 2013
PRC021-033-061-105-127-135-137-182030-
/O.CON.TJSJ.FF.W.0025.000000T0000Z-130718T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BAYAMON PR-GUAYNABO PR-NARANJITO PR-SAN JUAN PR-TOA ALTA PR-
TOA BAJA PR-CATANO PR-
149 PM AST THU JUL 18 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM AST FOR
CATANO...TOA BAJA...TOA ALTA...SAN JUAN...NARANJITO...GUAYNABO AND
BAYAMON MUNICIPALITIES...
AT 140 PM AST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE HEAVY RAINFALL OVER THE WARNED AREA. SEVERAL RIVERS ARE
CURRENTLY OUT OF ITS BANKS. ADDITIONAL RAINFALL IS EXPECTED DURING
THE NEXT FEW HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 1846 6617 1848 6614 1848 6609 1839 6608
1834 6612 1829 6611 1829 6623 1848 6621
1849 6618
$$
ACP
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUAN477
WGCA72 TJSJ 181807
FFSSJU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
207 PM AST THU JUL 18 2013
PRC021-033-061-105-127-135-137-182030-
/O.CON.TJSJ.FF.W.0025.000000T0000Z-130718T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BAYAMON PR-GUAYNABO PR-NARANJITO PR-SAN JUAN PR-TOA ALTA PR-
TOA BAJA PR-CATANO PR-
207 PM AST THU JUL 18 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM AST FOR
CATANO...TOA BAJA...TOA ALTA...SAN JUAN...NARANJITO...GUAYNABO AND
BAYAMON MUNICIPALITIES...
AT 159 PM AST...THE EMERGENCY MANAGEMENT REPORTED THAT RIO CIBUCO IS
OUT OF ITS BANKS...RUNOFF IS CURRENTLY OCCURING OVER THE ROADWAYS
NEARBY THIS RIVER. DOPPLER RADAR INDICATED THAT ADDITONAL RAINFALL
OF 1-2 INCHES OR MORE IS EXPECTED OVER THE NEXT FEW HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 1846 6617 1848 6614 1848 6609 1839 6608
1834 6612 1829 6611 1829 6623 1848 6621
1849 6618
$$
ACP
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUAN557
WGCA72 TJSJ 182038
FFSSJU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
438 PM AST THU JUL 18 2013
PRC021-033-061-105-127-135-137-182047-
/O.EXP.TJSJ.FF.W.0025.000000T0000Z-130718T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BAYAMON PR-GUAYNABO PR-NARANJITO PR-SAN JUAN PR-TOA ALTA PR-
TOA BAJA PR-CATANO PR-
438 PM AST THU JUL 18 2013
...THE FLASH FLOOD WARNING HAS EXPIRED FOR CATANO...TOA BAJA...TOA
ALTA...SAN JUAN...NARANJITO...GUAYNABO AND BAYAMON MUNICIPALITIES...
SHOWERS AND THUNDERSTORMS ARE STILL EXPECTED ACROSS THESE AREAS FOR
THE NEXT FEW HOURS. THEREFORE...THERE IS A POTENTIAL FOR ADDITIONAL
FLOODING OF URBAN AREAS...SMALL STREAMS...CREEKS AND RIVERS.
LAT...LON 1846 6617 1848 6614 1848 6609 1839 6608
1834 6612 1829 6611 1829 6623 1848 6621
1849 6618
$$
ACP
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 8:59 AM CDT, 3 hours 41 minutes earlier.
Area forecast discussion, Jul 18, 8:59 AM CDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
959 AM AST THU JUL 18 2013
.UPDATE...UNSTABLE WEATHER PATTERN ACROSS THE REGION WILL REMAIN FOR
THE REST OF THE DAY.
DISCUSSION...A TROPICAL WAVE WILL CONTINUE TO DESTABILIZE THE
ENVIRONMENT ACROSS PUERTO RICO AND THE U.S. VIRGIN ISLANDS THROUGHOUT
THE DAY. THIS FEATURE IS MOVING TOWARDS THE WEST ACROSS THE
EASTERN CARIBBEAN...BRINGING PLENTY OF MOISTURE AND CONVECTION INTO
THE LOCAL REGION. SHOWERS AND THUNDERSTORMS...SOME WITH STRONG
WINDS AND FREQUENT LIGHTNING HAVE AFFECTED MOST OF THE AREA AND
WATERS. THESE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP
AND MOVE ACROSS PUERTO RICO AND U.S. VIRGIN ISLANDS...AS WELL AS
THE SURROUNDING WATERS UNTIL IT PASSES BY. THEREFORE...CONTINUE TO
EXPECT PERIODS OF MODERATE TO HEAVY RAINFALL...STRONG GUSTY WINDS
AND LIGHTNING STRIKES WITH THIS FEATURE. THE FLASH FLOOD WATCH
WILL CONTINUE TO BE IN EFFECT UNTIL LATE THIS AFTERNOON. WEATHER
CONDITIONS ARE EXPECTED TO IMPROVE LATE TONIGHT INTO EARLY FRIDAY
MORNING. A FAIR WEATHER PATTERN IS EXPECTED DURING THE UPCOMING
WEEKEND.
AVIATION...TROPICAL WAVE WILL CAUSE SHRA/TSRA TO AFFECT THE LOCAL
AREA THROUGHOUT THE FORECAST PERIOD. TEMPO MVFR OR EVEN BRIEF IFR
CONDS ARE POSSIBLE. WINDS GUSTING TO 25-30 KTS ARE POSSIBLE WITH
THIS SHRA/TSRA ACTIVITY. WX CONDS EXPECTED TO IMPROVE SLIGHTLY
AFTER 18/16Z FOR TNCM/TKPK AND TIST/TISX...GRADUALLY IMPROVING FOR
THE PR TERMINALS BY 18/22Z AS THE TROPICAL WAVE PASSES.
MARINE...A SLIGHT INCREASE IN WINDS AND SEAS ARE EXPECTED DURING
THE NEXT FEW DAYS...HOWEVER STILL EXPECT SEAS AND WINDS BELOW SCA
CRITERIA. MAJOR HAZARD FOR THIS FORECAST PERIOD IS THUNDERSTORMS
WITH FREQUENT LIGHTNING AND STRONG WINDS...ASSOCIATED WITH
AFOREMENTIONED TROPICAL WAVE MOVING OVER THE LOCAL WATERS.
&&
.PREV DISCUSSION... /ISSUED 505 AM AST THU JUL 18 2013/
SYNOPSIS...AN UNSETTLED WEATHER PATTERN WILL PREVAIL ACROSS
PUERTO RICO AND THE U.S. VIRGIN ISLANDS THROUGH THE DAY...AS
TROPICAL WAVE MOVES ACROSS THE EASTERN CARIBBEAN. A DRIER
WEATHER PATTERN IS EXPECTED DURING THE UPCOMING WEEKEND.
DISCUSSION...A TROPICAL WAVE WITH A LARGE NUMBER OF SHOWERS
AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE LOCAL AREA
THROUGH THE DAY. THEREFORE...CONTINUE TO EXPECT PERIODS OF
MODERATE TO HEAVY RAINFALL...GUSTY WINDS AND LIGHTNING STRIKES
ACROSS EASTERN PUERTO RICO/USVI AS WELL AS THE SURROUNDING WATERS
DURING THE MORNING HOURS...SPREADING ACROSS WESTERN PUERTO RICO
BY MIDDAY. THESE SHOWERS AND THUNDERSTORMS HAVE THE CAPABILITY
OF PRODUCING 2 TO 3 INCHES...WITH HIGHER AMOUNTS OF UP TO 5
INCHES...ESPECIALLY ACROSS PORTIONS OF EASTERN PUERTO RICO AND
THE CORDILLERA CENTRAL. DUE TO HIGH MOISTURE ASSOCIATED WITH
THIS WAVE...AND LOT OF INSTABILITY ACROSS THE AREA...DECIDED
TO EXPAND THE WATCH TO CENTRAL AND WESTERN PUERTO RICO. WEATHER
CONDITIONS ARE EXPECTED TO QUICKLY IMPROVE LATE TONIGHT INTO
EARLY FRIDAY MORNING.
A MID TO UPPER LEVEL RIDGE WILL REMAIN THE DOMINANT FEATURE DURING
THE END OF THE WEEK AND THE UPCOMING WEEKEND. THIS FEATURE WILL
COMBINE WITH A DRIER AIR MASS TO PRODUCE A GENERALLY FAIR AND
MAINLY STABLE WEATHER PATTERN ACROSS THE FORECAST AREA FRIDAY
THROUGH AT LEAST SUNDAY. HOWEVER...A FEW SPRINKLES EMBEDDED IN
THE TRADES WILL REMAIN POSSIBLE ACROSS EASTERN PUERTO RICO EACH
MORNING...FOLLOWED BY ONE ISOLATED THUNDERSTORM OR TWO ACROSS
WESTERN PUERTO RICO EACH AFTERNOON. MODEL GUIDANCE CONTINUES TO
INDICATE NEXT TROPICAL WAVE ON MONDAY.
AVIATION...APPROACHING TROPICAL WAVE WILL CAUSE SHRA/TSRA TO
AFFECT THE LOCAL AREA TODAY. TEMPO MVFR CONDS ARE LIKELY AND
BRIEF IFR ARE POSSIBLE. WINDS GUSTING TO 25-30 KTS ARE POSSIBLE
WITH THIS SHRA/TSRA ACTIVITY. WX CONDS EXPECTED TO IMPROVE
SLIGHTLY AFTER 18/16Z FOR TNCM/TKPK AND TIST/TIST...GRADUALLY
IMPROVING FOR THE PR TERMINALS BY 18/22Z AS THE TROPICAL WAVE
PASSES. MAINLY VFR CONDITIONS EXPECTED AFTER 18/22Z.
MARINE...WINDS AND SEAS ARE EXPECTED TO INCREASE A BIT DURING
THE NEXT FEW DAYS...HOWEVER STILL EXPECT SEAS AND WINDS BELOW
SCA CRITERIA. MAJOR HAZARD CONTINUE TO BE THUNDERSTORMS
ASSOCIATED WITH AFOREMENTIONED TROPICAL WAVE MOVING OVER THE
LOCAL WATERS.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 88 79 92 80 / 70 20 10 10
STT 89 80 91 82 / 70 30 10 10
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLASH FLOOD WATCH UNTIL 6 PM AST THIS EVENING FOR CENTRAL
INTERIOR-EASTERN INTERIOR-MAYAGUEZ AND VICINITY-NORTH
CENTRAL-NORTHEAST-NORTHWEST-PONCE AND VICINITY-SAN JUAN AND
VICINITY-SOUTHEAST-SOUTHWEST-WESTERN INTERIOR.
VI...NONE.
COASTAL WATERS...
&&
05/12Hazardous weather outlook, Jul 18, 5:05 AM CDT, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 605 AM AST THU JUL 18 2013 AMZ710>745-PRZ001>013-191100- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 605 AM AST THU JUL 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT FLASH FLOOD WATCH IN EFFECT UNTIL 6PM TODAY. A TROPICAL WAVE WILL BRING SHOWERS AND THUNDERSTORMS TO THE LOCAL AREA. HEAVY RAIN...GUSTY WINDS...AND FREQUENT LIGHTNING ARE EXPECTED WITH THESE THUNDERSTORMS. IN ADDITION...URBAN AND AND SMALL STREAM FLOODING IS LIKELY WITH THE HEAVIEST SHOWERS. RIVER FLOODING IS POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ANY REPORTS OF FLOODING OR RAINFALL TOTALS WOULD BE APPRECIATED. AMZ715-725-VIZ001-002-191100- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 605 AM AST THU JUL 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A TROPICAL WAVE MOVING OVER THE LOCAL AREA WILL BRING SHOWERS AND THUNDERSTORMS TO THE LOCAL ISLANDS. HEAVY RAIN...GUSTY WINDS...AND FREQUENT LIGHTNING ARE EXPECTED WITH THESE THUNDERSTORMS. IN ADDITION...URBAN AND AND SMALL STREAM FLOODING IS POSSIBLE WITH THE HEAVIEST SHOWERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ANY REPORTS OF FLOODING OR RAINFALL TOTALS WOULD BE APPRECIATED.
In the hours before
Special weather statement, Jul 18, 10:56 AM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN JUAN PR 1156 AM AST THU JUL 18 2013 PRZ001>013-VIZ001-002-182000- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX- 1156 AM AST THU JUL 18 2013 ...STRONG SHOWERS AND THUNDERSTORM WITH FREQUENT LIGHTNING... DOPPLER RADAR DETECTED SHOWERS AND THUNDERSTORMS...SOME WITH VERY HEAVY RAINFALL...STRONG GUSTY WINDS...AND FREQUENT LIGHTNING MOVING ACROSS PUERTO RICO...CULEBRA AND VIEQUES. THESE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE WEST NORTHWEST UNTIL AT LEAST 4 PM AST. INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Special weather statement, Jul 18, 11:08 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT...RESENT NATIONAL WEATHER SERVICE SAN JUAN PR 1208 PM AST THU JUL 18 2013 PRZ001>013-VIZ001-002-182030- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX- 1208 PM AST THU JUL 18 2013 ...STRONG SHOWERS AND THUNDERSTORM WITH FREQUENT LIGHTNING... DOPPLER RADAR DETECTED SHOWERS AND THUNDERSTORMS...SOME WITH VERY HEAVY RAINFALL...STRONG GUSTY WINDS...AND FREQUENT LIGHTNING MOVING ACROSS PUERTO RICO...CULEBRA AND VIEQUES. THESE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE WEST NORTHWEST UNTIL AT LEAST 4 PM AST. INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Special weather statement, Jul 18, 11:12 AM CDT, 1 hour 28 minutes before
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 1156 AM AST JUEVES 18 DE JULIO DE 2013 PRZ001>013-VIZ001-002-182000- SAN JUAN Y VECINDAD-NORESTE-SURESTE-ESTE INTERIOR-NORTE CENTRAL- INTERIOR CENTRAL-PONCE Y VECINDAD-NOROESTE-OESTE INTERIOR-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES-ST. THOMAS/ST. JOHN/E ISLAS ADYACENTES-ST CROIX- 1156 AM AST JUEVES 18 DE JULIO DE 2013 ...FUERTES AGUACEROS Y TRONADAS PRODUCIENDO FRECUENTES RELAMPAGOS... EL RADAR DOPPLER DETECTO AGUACEROS Y TRONADAS...ALGUNOS CON LLUVIAS MUY FUERTES...FUERTES VIENTOS EN RAFAGAS...Y FRECUENTES RELAMPAGOS A TRAVES DE PUERTO RICO...CULEBRA Y VIEQUES. ESTOS AGUACEROS Y TRONADAS CONTINUARAN MOVIENDOSE AL OESTE NOROESTE HASTA AL MENOS LAS 4 PM AST. SE REPORTAN RAYOS INTENSOS CON ESTAS TRONADAS. SI SE ENCUENTRA EN EL EXTERIOR...ALEJESE DE LOS OBJETOS ALTOS TALES COMO ARBOLES. MUEVASE A UN EDIFICIO SI ES POSIBLE. CUANDO SE ENCUENTRE EN EL INTERIOR...MANTENGASE LEJOS DE LAS VENTASAS Y PUERTAS Y EVITE UTILIZAR TELEFONOS A MENOS QUE SEA UNA EMERGENCIA. INTENTE DESCONECTAR ENSERES ELECTRICOS ANTES DE QUE SE ACERQUE LA TORMENTA. ACP/JAE
Local storm report, Jul 18, 11:47 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
1247 PM AST THU JUL 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM FLOOD VEGA ALTA 18.42N 66.32W
07/18/2013 VEGA ALTA PR EMERGENCY MNGR
ROAD NUMBER 2 CLOSED DUE TO FLOODING.
&&
WSNELLThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:51 PM CDT | Special Marine Warning | JSJ | 84 min | |
| Jul 18, 2:37 AM CDT | Flash Flood Watch | JSJ | 14 hr | |
| Jul 18, 8:40 AM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| Jul 18, 8:59 AM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| Jul 18, 9:19 AM CDT | Areal Flood Advisory | JSJ | 116 min | |
| Jul 18, 9:48 AM CDT | Areal Flood Advisory | JSJ | 117 min | |
| Jul 18, 10:43 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Jul 18, 10:46 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Jul 18, 10:56 AM CDT | Special Marine Warning | JSJ | 94 min | |
| Jul 18, 11:26 AM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Jul 18, 11:29 AM CDT | Areal Flood Advisory | JSJ | 16 min | |
| Jul 18, 11:35 AM CDT | Flash Flood Warning | JSJ | 2 hr | |
| Jul 18, 11:50 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Jul 18, 11:52 AM CDT | Flash Flood Warning | JSJ | 2 hr | |
| Jul 18, 1:19 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Jul 18, 1:29 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Jul 18, 2:13 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Jul 18, 2:31 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Jul 18, 3:13 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Jul 18, 3:23 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Jul 18, 3:46 PM CDT | Special Marine Warning | JSJ | 59 min | |
| Jul 18, 3:59 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Jul 18, 4:11 PM CDT | Flash Flood Warning | JSJ | 5 hr |
Nearby
Flash Flood Warnings in Puerto Rico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.